# SDR SWAA2022022831037

- Difficulty date: November 13, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 62,474 hours, 36,756 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT CORNER THRESHOLD CRACKED. / RECIEVED AFT CARGO BAY AFT CORNER THRESHOLD P.O. NUMBER 716841 59359U 03DEC18
